RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1988, Volume 21, Pages 121–209 (Mi intf93)  

This article is cited in 11 scientific papers (total in 11 papers)


PDF version     HTML version

Cohomology of Lie groups and Lie algebras

B. L. Feigin, D. B. Fuchs


UDC: 512.664.3; 512.664.4

Citation: B. L. Feigin, D. B. Fuchs, “Cohomology of Lie groups and Lie algebras”, Lie groups and Lie algebras – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 21, VINITI, Moscow, 1988, 121–209

Citation in format AMSBIB
\Bibitem{FeiFuc88}
\by B.~L.~Feigin, D.~B.~Fuchs
\paper Cohomology of Lie groups and Lie algebras
\inbook Lie groups and Lie algebras~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1988
\vol 21
\pages 121--209
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf93}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=968446}
\zmath{http://zbmath.org/?q=an:0931.17014|0653.17008}


Linking options:
  • http://mi.mathnet.ru/eng/intf93
  • http://mi.mathnet.ru/eng/intf/v21/p121

    Full text (in Russian): PDF file (13577 kB)

    Review databases:

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. В. В. Жаринов, “О когомологиях алгебры Гейзенберга”, Проблемы современной математической физики, Сборник статей. К 90-летию со дня рождения академика Николая Николаевича Боголюбова, Тр. МИАН, 228, Наука, М., 2000, 61–75  mathnet  mathscinet  zmath; V. V. Zharinov, “On the Cohomologies of the Heisenberg Algebras”, Proc. Steklov Inst. Math., 228 (2000), 52–66
    2. В. В. Жаринов, “Когомологии алгебры Ли векторных полей на прямой”, ТМФ, 128:2 (2001), 147–160  mathnet  crossref  mathscinet  zmath; V. V. Zharinov, “Cohomologies of the Lie Algebra of Vector Fields on a Line”, Theoret. and Math. Phys., 128:2 (2001), 957–968  crossref
    3. А. И. Штерн, “Структурные свойства и ограниченные вещественные непрерывные 2-когомологии локально компактных групп”, Функц. анализ и его прил., 35:4 (2001), 67–80  mathnet  crossref  mathscinet  zmath; A. I. Shtern, “Structure Properties and Real Continuous Bounded 2-Cohomology of Locally Compact Groups”, Funct. Anal. Appl., 35:4 (2001), 294–304  crossref
    4. В. В. Жаринов, “О когомологиях алгебры Пуассона”, ТМФ, 136:2 (2003), 179–196  mathnet  crossref  mathscinet  zmath; V. V. Zharinov, “Cohomology of a Poisson Algebra”, Theoret. and Math. Phys., 136:2 (2003), 1049–1065  crossref
    5. А. И. Штерн, “Конечномерные квазипредставления связных групп Ли и гипотеза Мищенко”, Фундамент. и прикл. матем., 13:7 (2007), 85–225  mathnet  mathscinet  zmath  elib; A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751  crossref  elib
    6. А. И. Штерн, “Проблема Каждана–Мильмана для полупростых компактных групп Ли”, УМН, 62:1(373) (2007), 123–190  mathnet  crossref  mathscinet  zmath  adsnasa; A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  crossref
    7. П. Я. Грозман, Д. А. Лейтес, “Неголономные тензоры Римана и Вейля для флаговых многообразий”, ТМФ, 153:2 (2007), 186–219  mathnet  crossref  mathscinet  zmath  adsnasa; P. Ya. Grozman, D. A. Leites, “Nonholonomic Riemann and Weyl tensors for flag manifolds”, Theoret. and Math. Phys., 153:2 (2007), 1511–1538  crossref
    8. А. Г. Сергеев, “Геометрическое квантование пространств петель”, Совр. пробл. матем., 13, МИАН, М., 2009, 3–294  mathnet  crossref
    9. С. Буаррудж, А. В. Лебедев, Ф. Вагеманн, “Деформации алгебры Ли $\mathfrak o(5)$ в характеристиках $3$ и $2$”, Матем. заметки, 89:6 (2011), 808–824  mathnet  crossref  mathscinet; S. Bouarroudj, A. V. Lebedev, F. Vagemann, “Deformations of the Lie Algebra $\mathfrak{o}(5)$ in Characteristics $3$ and $2$”, Math. Notes, 89:6 (2011), 777–791  crossref
    10. Л. М. Камачо, Э. М. Каньете, Х. Р. Гомес, Б. А. Омиров, “Квази-филиформные алгебры Лейбница максимальной длины”, Сиб. матем. журн., 52:5 (2011), 1058–1073  mathnet  mathscinet; L. M. Camacho, E. M. Cañete, J. R. Gómez, B. A. Omirov, “Quasi-filiform Leibniz algebras of maximum length”, Siberian Math. J., 52:5 (2011), 840–853  crossref
    11. Н. Бен Фрай, М. Бужельбен, “Когомологии алгебры $\mathfrak {osp}(2|2)$, действующей на пространствах линейных дифференциальных операторов на суперпространстве $\mathbb{R}^{1|2}$”, Матем. заметки, 92:3 (2012), 331–342  mathnet  crossref; N. Ben Fraj, M. Boujelbene, “Cohomology of $\mathfrak {osp}(2|2)$ Acting on Spaces of Linear Differential Operators\protect\protect\break on the Superspace $\mathbb{R}^{1|2}$”, Math. Notes, 92:3 (2012), 302–311  crossref
  • Number of views:
    This page:586
    Full text:319

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014